Fixed-Point Theorems for Multivalued Generalized Nonlinear Contractive Maps in Partial Metric Spaces
AbstractWe prove some fixed-point results for multivalued generalized nonlinear contractive mappings in partial metric spaces, which generalize and improve the corresponding recent fixed-point results due to Ćirić [L. B. Ćirić, “Multivalued nonlinear contraction mappings,” Nonlin. Anal., 71, 2716–2723 (2009)] and Klim and Wardowski [D. Klim and D. Wardowski, “Fixed-point theorems for set-valued contractions in complete metric spaces,” J. Math. Anal. Appl., 334, 132–139 (2007)].
How to Cite
Aghajani, A., and R. Allahyari. “Fixed-Point Theorems for Multivalued Generalized Nonlinear Contractive Maps in Partial Metric Spaces”. Ukrains’kyi Matematychnyi Zhurnal, Vol. 66, no. 1, Jan. 2014, pp. 3–16, http://umj.imath.kiev.ua/index.php/umj/article/view/2106.